# SDR 04FDEA01257

- Difficulty date: May 13, 2004
- Submitted: May 14, 2004
- Operation: Air carrier
- Aircraft: N68056
- Make and model: Doug DC-10-10
- Aircraft serial: 47810
- Aircraft time: 61,808 hours, 28,023 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer Clip
- Part number: ARB21762
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING STRINGER TO RIB TIE CLIP CRACKED INSIDE 634 AT- S 37.  REMOVED AND REPLACED CLIP IAW SRM 51-31-01 AND SRM 51-33-01 AT MAE.
